Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Ive done something silly I think

(2 Posts)
CatFlaps Mon 08-Aug-11 23:31:26

I have been on 20mg of Cipralex for 8 months but I decided to go cold turkey, which I did for 12 days and tbh I felt okay, no side affects. But then I started to feel depressed again so 5 days ago I started taking them again. For the past few days I have been so so dizzy and feeling really tired and generally feel pooped! Do you think this is because I started again taking the full 20mg, which is the highest dose of Cipralex? Im not sure whether I should continue or just cut it down to 10mg. Thanks smile

madmouse Tue 09-Aug-11 09:25:39

Please go and see your GP and tell them what you have done so you can get some decent advice over where to go from here.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now